# SDR SWIA2021081060271

- Difficulty date: May 24, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOWD SEAL RETAINER CORRODED AROUND MORE THAN HALF HOLES AND MATING SURFACE.     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED PAX DOOR FWD SEAL RETAINER REF-CRJ-700 SRM 51-42-06-001-001 A01 AND DWG 601R31702 REV N,LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
